# SDR SWIA2018080644965

- Difficulty date: July 21, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 36,673 hours, 23,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 BETWEEN BS 310 - 319 HAD CORROSION.  REPLACED THE STRINGER IAW SRM.
